# SDR REXA2013012200181

- Difficulty date: January 22, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 24,141 hours, 21,613 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4133 (DTW TO BUF) RECEIVED A FLAPS FAIL AT 2 DEGREES ON APPROACH.  AIRCRAFT LANDED SAFELY.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 44 IAW AD 2009-06-12 PARAGRAPH (1A)(6)(I) PER AMOC DATED DECEMBER 04-2012 AND PA AD 27-052J.  SEE NO ROUTINE CARD N38988 AND CONTINUATIONS CARDS FOR DETAILS OF WORK PERFORMED.  MOST RECENT FECU FAULT CODES AS FOLLOWS FLIGHT LEG 6394 1) 5 1A 1)5 2B 1)C 1B 1)C 2B.  REPLACED RIGHT INBOUND OUTER FLAP ACTUATOR IAW 27-50-00, INSPECTED FLAP DRIVE CABLES REPLACED LEFT AND RIGHT NR 3 FLEX CABLES.  REPLACED LEFT NR 5 FLEX CABLES, IAW AMM 27-53-10.  C/W LEFT AND RIGHT TORQUE CHECK NO DISCREPANCY'S NOTED.
